- 03-30-2004, 11:52 AM
- 03-30-2004, 12:39 PM
- 03-30-2004, 12:59 PM
03-30-2004, 01:42 PM
Edema can be caused by poor circulation. Heart patients have this problem. May want to get your blood pressure checked out also.
03-30-2004, 02:10 PM
03-30-2004, 04:40 PM
Many people bloat from m1t, but to bloat enough that you have swollen feet from only 5mg doesnt sound likely. I would definitely get your BP checked.Originally Posted by mark
03-30-2004, 06:05 PM
Bump on checking your BP. And don't use the automatic ones in the store. Those are unreliable. Either get it checked by a doc or nurse, or purchase a rig and learn to check it yourself. I'd opt for the later since it's something you will use in the future.
03-30-2004, 07:12 PM
Also, what is your water intake like? but I am with the other guys about the bp check.. edema is nothing to take lightly.
03-30-2004, 07:47 PM
You can also go to your local fire station and have a fire fighter check it for you for free...free is good
Similar Forum Threads
- By Jarhead0724 in forum Male Anti-Aging MedicineReplies: 11Last Post: 10-26-2011, 10:34 AM
- By Grappler30 in forum AnabolicsReplies: 10Last Post: 11-23-2004, 07:23 PM
- By spitboy2000 in forum Training ForumReplies: 5Last Post: 09-29-2004, 12:09 AM
- By lvtrojan in forum Training ForumReplies: 8Last Post: 04-12-2004, 12:10 AM
- By DieTrying in forum Training ForumReplies: 7Last Post: 03-23-2004, 04:08 AM